Journal of Differential Geometry

The Harnack estimate for the Ricci flow

Richard S. Hamilton

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 37, Number 1 (1993), 225-243.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214453430

Digital Object Identifier
doi:10.4310/jdg/1214453430

Mathematical Reviews number (MathSciNet)
MR1198607

Zentralblatt MATH identifier
0804.53023

Subjects
Primary: 58E11: Critical metrics
Secondary: 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60] 58G11

Citation

Hamilton, Richard S. The Harnack estimate for the Ricci flow. J. Differential Geom. 37 (1993), no. 1, 225--243. doi:10.4310/jdg/1214453430. https://projecteuclid.org/euclid.jdg/1214453430


Export citation